# SDR YENA2025010300010

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,093 hours, 2,441 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#424, LAX-JFK. (ETOPS) AFTER FUELING WAS COMPLETED FUEL ACT XFR FAULT POSTED; PER TSM 28-48-00-810-874. NO FAULTS FOUND. NO PREVIOUS HISTORY. MDDR CLEARED MX-4 UPDATED AC SYSTEM RESPONDS NORMAL.
